Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    kstone6tb is offline Junior Member
    Join Date
    Sep 2003
    Location
    713....Houston Texas...
    Posts
    130

    High blood pressure?? need advice

    To start off, I've almost finished my 2nd week of test enanthate . However, beginning on around monday of this week, I began to have a slight tingling/numb feeling in the tips of my left pinky finger. I thought nothing of it, but I woke up this morning with really bad chest pains . I figured it was because of high blood pressure, so when i checked it at the local pharmacy, it was 183/85. This, of course is really starting to freak me out, especially the chest pains, and I was wondering if anybody else has experienced the same thing or if my b.p. is high enough to be regarded as dangerous? Keep in mind this was not tested by a doctor, so the numbers could be slightly off. Also, I am only taking 2 cc's a week. Any feedback would be greatly appreciated. Thanks bros. Oh yah, I have a hard time getting online, so I will not be able to check back till tomorrow night.

  2. #2
    Ammar's Avatar
    Ammar is offline Senior Member
    Join Date
    Dec 2002
    Location
    Syria/Morocco
    Posts
    1,606
    Bro chest pains are no joke. Go see your doctor ASAP. Its not uncommon for people on cycle to have their BP rise but if you have chest pains, go to the doctor bro.

    Good Luck

  3. #3
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    I have very high bp...but if I had chest pains I'd be at the hospital ASAP!

  4. #4
    SV-1's Avatar
    SV-1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    The Lab
    Posts
    5,467
    Don't fu*k around. See a doc.

  5. #5
    LuvMuhRoids's Avatar
    LuvMuhRoids is offline Anabolic Member
    Join Date
    Nov 2003
    Location
    Behind Ur booty
    Posts
    3,071
    Hi BP on AAS that early is expected and usually subsides weeks into the cycle but as for your symptoms go see a doctor. Your BP rate is also expected. Mine was about the same in the beginning of the cycle im on now. Chest pains could be the induced heart rate and hard thumping feeling by the flush of hormones by the test kicking in also. Either way, play it safe and see a doc if you feel the pains are this serious.

  6. #6
    Join Date
    Sep 2003
    Location
    Rhelm of Disarray
    Posts
    2,292
    Quote Originally Posted by Da Bull
    I have very high bp...but if I had chest pains I'd be at the hospital ASAP!
    Exactly what DB said.
    I too have High Blood Pressure, which increases everytime I start, but then subsides substantially after about 3 weeks or so (It varies)
    But if I had Chest Pains, I'd be off to the Doctor with my Tail between my legs! Guaranteed.
    Go get it checked out Bro.
    TSW

  7. #7
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    that is definitely dangerously high BP. you're at risk for a stroke. Get to the doc asap and get on some BP meds, you may want to stop the cycle as well.

  8. #8
    M-JAY is offline New Member
    Join Date
    Feb 2004
    Posts
    48
    Yea, the top number is scary. The bottom is fine for now. I would personally stop the cycle if I had chest pains......If you didn't have chest pains I'd say take some measures to lower your bp.

    Are you bloated/retaining lots of water? Check the tops of your hands & feet and if you can't see the veins then you are holding a lot of water. This will cause BP to rise. Nolva or A-dex can combat this, along with drinking MORE water.

  9. #9
    48ngoin's Avatar
    48ngoin is offline Associate Member
    Join Date
    Nov 2003
    Location
    South
    Posts
    239
    I just had a physical yesterday....my BP was 144/88 and has always been high. I may start BP meds because my Diastolic can go in the 90's.

    Chest pains are natures way of telling you, "I'm messed up". See a Doc.

  10. #10
    Agent Smith's Avatar
    Agent Smith is offline 'The Cleaner'
    Join Date
    Dec 2003
    Location
    England
    Posts
    1,098
    bro get your a** down the doctors. in future you may want to look at using fast acting esters that are not in your system for long. i would discontinue your cycle until the doc gives you the all clear. my bp is 152/78 like the guys said it max'd out @ 165/82 week 3 of my current cycle, then came down to 152/78. i take 3 readings morn, afternoon and night EOD. good to keep a tabs on things, you don't want to mess with your heart bro, you only get one.

    peace

    AS

  11. #11
    M-JAY is offline New Member
    Join Date
    Feb 2004
    Posts
    48
    Yup, I once had a bp of 165/100 while running fina/test prop. Got off immediately. Within a week I was back at 120/80.

    Back in my rook days before I learned how to control the bp.

    Chest pains are no joke.

  12. #12
    joe_capone is offline Registered User
    Join Date
    Oct 2002
    Posts
    676
    can some1 explain to me exactly what chest pains are? ill be giong on enanthate and i want to know what to expect this time.

  13. #13
    M-JAY is offline New Member
    Join Date
    Feb 2004
    Posts
    48
    Yea, your heart hurts!

    I've never had them personally, but if you are having pain in the heart area of your chest (no, not ache from training hard) then you need to see a doc.

    Probably feels similar to heartburn as many heart attack victims mistake their symptoms for heartburn.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •